MathSciNet Relay Station
MathSciNet bibliographic data
MR293646 57D45 (14E15)
Porteous, I. R. Simple singularities of maps. Proceedings of Liverpool Singularities Symposium, I (1969/70), pp. 286–307. Lecture Notes in Math., Vol. 192, Springer, Berlin, 1971.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement